On two classes of paracompact spaces

Zdeněk Frolík

Časopis pro pěstování matematiky (1984)

  • Volume: 109, Issue: 4, page 337-347
  • ISSN: 0528-2195

How to cite

top

Frolík, Zdeněk. "On two classes of paracompact spaces." Časopis pro pěstování matematiky 109.4 (1984): 337-347. <http://eudml.org/doc/21567>.

@article{Frolík1984,
author = {Frolík, Zdeněk},
journal = {Časopis pro pěstování matematiky},
keywords = {paracompact uniform spaces; Isbell semiuniform product; coz-normality; coz-function; metric-fine coreflection; fine uniformity},
language = {eng},
number = {4},
pages = {337-347},
publisher = {Mathematical Institute of the Czechoslovak Academy of Sciences},
title = {On two classes of paracompact spaces},
url = {http://eudml.org/doc/21567},
volume = {109},
year = {1984},
}

TY - JOUR
AU - Frolík, Zdeněk
TI - On two classes of paracompact spaces
JO - Časopis pro pěstování matematiky
PY - 1984
PB - Mathematical Institute of the Czechoslovak Academy of Sciences
VL - 109
IS - 4
SP - 337
EP - 347
LA - eng
KW - paracompact uniform spaces; Isbell semiuniform product; coz-normality; coz-function; metric-fine coreflection; fine uniformity
UR - http://eudml.org/doc/21567
ER -

References

top
  1. E. Čech, Topological Spaces, Academia, Praha 1965. (1965) 
  2. J. P. Ferrier, Рaracompacité et espaces unifoгmes, Fund. Math. LXII (1968), 7-30. (1968) MR0226585
  3. J. Fried, Opencover of a metric space admits l -partition of unity, Proc. of Winter school of abstгact analysis 1983, Rend. di Palermo (to appear). (1983) 
  4. J. Fried Z. Frolík, A characterization of uniform paracompactness, Proc. Amer. Math. Soc. 89(1983), 537-540. (1983) Zbl0542.54024MR0715882
  5. Z. Frolík, A note on metric-fine spaces, Pгoc. Amer. Math. Soc. 46 (1974), 111- 119. (1974) Zbl0301.54033MR0358704
  6. Z. Frolík, Four functors into paved spaces, In: Seminaг uniform spaces 1973-4. Matematický ústav ČSAV, Praha 1975, pp. 27-72. (1973) Zbl0369.54012MR0440511
  7. Z. Frolik, Partitions of unity and metric-fine spaces, Rendiconti del Seminario Matematico di Torino. 
  8. Z. Frolík, On paracompact uniform spaces, Czech. Math. Ј. 33 (108) (1983), 476-484. (1983) Zbl0542.54023MR0718930
  9. Z. Frolík P. Holický, Analytic and Luzin spaces (non-separable case), Topology and appl. (to appear). Zbl0579.54026MR0789594
  10. A. W. Hager, A class of nearly fine uniform spaces, Proc. London Math. Soc. 28 (1974), 517-546. (1974) Zbl0284.54017MR0397670
  11. A. Hohti, On uniform paracompactness, Ann. Acad. Scient. Fenn. Series AI. Mathematica Dissertationes 36, 1981. (1981) Zbl0502.54021MR0625526
  12. J. R. Isbell, Uniform spaces, Math. Surveys 12, Amer. Math. Soc, Providence 1964. (1964) Zbl0124.15601MR0170323
  13. M. Rice, Metric - fine uniform spaces, Proc. London Math. Soc. 11 (1975), 53-64. (1975) Zbl0324.54018MR0420566
  14. M. Rice, A note on uniform paracompactness, Proc. Amer. Math. Soc. 62 (1977), 359-362. (1977) Zbl0353.54011MR0436085
  15. H. Tamano, On paгacompactness, Pacific Ј. Math. 10 (1960), 1043-1047. (1960) MR0124876

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.